# SDR SIMA20140202005

- Difficulty date: February 2, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 35,031 hours, 32,495 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WING ANTI-ICE INOPERATIVE IN ICING CONDITIONS.  ACFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST OF ANTI-ICING VLVS IAW AMM 30-00-00 & ANTI-ICING SYS.  OPERATIONAL CHECK IAW AMM 30-00-00.  NO DEFECTS FOUND, MEL 30-1 RESTORED.
